# SDR NACA2019012200008

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AFT CARGO PIT BS947.5, S24R-25R, FRAME CRACKED. CORRECTIVE ACTION: REPAIRED AFT CARGO PIT FRAME AT FS 947.5, STR 24R-25R IAW DWG #692A300/REV- REF SB #737-53A1357. SERVICEABLE. ISSUED AUG 9 2016.
